Skip to main content
Log in

Periodic solutions of non-autonomous ordinary p-Laplacian systems

  • Published:
Journal of Applied Mathematics and Computing Aims and scope Submit manuscript

Abstract

The existence of periodic solutions are obtained for non-autonomous ordinary p-Laplacian systems by the least action principle in critical point theory.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Mawhin, J., Willem, M.: Critical Point Theory and Hamiltonian Systems. Springer, Berlin (1989)

    MATH  Google Scholar 

  2. Rabinowitz, P.H.: On subharmonic solutions of Hamiltonian system. Commun. Pure Appl. Math. 33, 609–633 (1980)

    Article  MATH  MathSciNet  Google Scholar 

  3. Tang, C.L.: Periodic solution of non-autonomous second order systems with γquasisubadditive potential. J. Math. Anal. Appl. 189, 671–675 (1995)

    Article  MATH  MathSciNet  Google Scholar 

  4. Xu, B., Tang, C.L.: Some existence results on periodic solutions of ordinary p-Laplacian systems. J. Math. Anal. Appl. 333, 1228–1236 (2007)

    Article  MATH  MathSciNet  Google Scholar 

  5. Tang, C.L.: Periodic solution of non-autonomous second order systems. J. Math. Anal. Appl. 202, 465–469 (1996)

    Article  MATH  MathSciNet  Google Scholar 

  6. Wu, X.P., Tang, C.L.: Periodic solution of a class of non-autonomous second order systems. J. Math. Anal. Appl. 236, 227–235 (1999)

    Article  MATH  MathSciNet  Google Scholar 

  7. Yang, R.G.: Periodic solutions of some non-autonomous second order Hamiltonian systems. Nolinear Anal. 69, 2333–2338 (2008)

    Article  MATH  Google Scholar 

  8. Tian, Y., Ge, W.G.: Periodic solutions of non-autonomous second-order systems with a p-Laplacian. Nonlinear Anal. 66, 192–203 (2007)

    Article  MATH  MathSciNet  Google Scholar 

  9. Zhang, X., Zhou, Y.: Periodic solutions of non-autonomous second order Hamiltonian systems. J. Math. Anal. Appl. 345, 929–933 (2008)

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Xiang Lv.

Additional information

Sponsored by the key NSF of Education Ministry of China (No. 207047) and the Academy of Finland.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Lv, X., Lu, S. & Yan, P. Periodic solutions of non-autonomous ordinary p-Laplacian systems. J. Appl. Math. Comput. 35, 11–18 (2011). https://doi.org/10.1007/s12190-009-0336-4

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s12190-009-0336-4

Keywords

Mathematics Subject Classification (2000)

Navigation